# SDR SWAA2021082304026

- Difficulty date: August 4, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS400 LBL25 WL155. ; / [01] REMOVED INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS 400 LBL 25 WL 155 IAW. SRM 51-40-02; [02] RECEIVED NEW ANGLE P/N 143A7502U155 AND LOCATED AND DRILLED NEW ANGLE AT FWD CARGO BAY BS 400 LBL 25 WL 155 IAW. SRM 51-40-05; [03] COMPLETED MEASUREMENT TABLE. OK TO INSTALL NEW CLIP; [04] OK TO INSTALL THE ATTACH ANGLE AT BS400 LBL25 WL155; [05] INSTALLED NEW INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS 400 LBL 25 WL 155 PER SRM 51-40-02; AND DWG 143A7505 SH 117.; [06] VERIFIED INSTALLED NEW INTERCOSTAL ATTACH ANGLE AT FWD CARGO BAY BS 400 LBL 25 WL 155 PER SRM 51-40-02; AND DWG 143A7505 SH 117.; [07] VERIFIED ALL STEPS COMPLETE.
